Alert archive / Nebraska / Tornado Warnings in 2008
Tornado Warning 59, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Jun 5, 2008, 12:05 AM CDT for 4 counties in Nebraska. It was in force for 25 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2008, 12:05 AM CDT (05:05 UTC)
- Expired
- Jun 5, 2008, 12:30 AM CDT
- In force
- 25 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
Counties Adams County, NE, Buffalo County, NE, Kearney County, NE, Phelps County, NE
The radar
The Grand Island radar (KUEX), 42 km from the middle of the area, began a volume at 05:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 12:05 AM CDT | HAIL 1.75 | 5 S Kearney, NE | |
| Jun 5, 12:32 AM CDT | HAIL 0.25 | Minden, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 8:49 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1552 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KGID 050504 TORGID NEC001-019-099-137-050530- /O.NEW.KGID.TO.W.0059.080605T0505Z-080605T0530Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE HASTINGS NE 1205 AM CDT THU JUN 5 2008 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * TORNADO WARNING FOR... WEST CENTRAL ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA SOUTH CENTRAL BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA NORTHERN KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA EAST CENTRAL PHELPS COUNTY IN SOUTH CENTRAL NEBRASKA * UNTIL 1230 AM CDT * AT 1202 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES NORTHWEST OF MINDEN...OR 6 MILES SOUTH OF KEARNEY...MOVING EAST AT 36 MPH. * THE TORNADO WILL BE NEAR... MINDEN BY 1215 AM CDT HEARTWELL BY 1225 AM CDT NORMAN AND HOLSTEIN BY 1230 AM CDT THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 269 AND 274. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4059 9856 4043 9860 4052 9921 4069 9916 TIME...MOT...LOC 0505Z 284DEG 31KT 4062 9902 $$ HEINLEIN
2 follow-up statements
000
WWUS53 KGID 050513
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1212 AM CDT THU JUN 5 2008
NEC137-050522-
/O.CAN.KGID.TO.W.0059.000000T0000Z-080605T0530Z/
PHELPS NE-
1212 AM CDT THU JUN 5 2008
...THE TORNADO WARNING FOR EAST CENTRAL PHELPS COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN PHELPS
COUNTY AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 4 AM.
LAT...LON 4051 9910 4067 9903 4059 9856 4053 9858
4051 9858 4050 9858 4043 9860
TIME...MOT...LOC 0512Z 284DEG 31KT 4061 9891
$$
NEC001-019-099-050530-
/O.CON.KGID.TO.W.0059.000000T0000Z-080605T0530Z/
BUFFALO NE-ADAMS NE-KEARNEY NE-
1212 AM CDT THU JUN 5 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR NORTHERN
KEARNEY...WEST CENTRAL ADAMS AND EXTREME SOUTH CENTRAL BUFFALO
COUNTIES...
AT 1211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 8 MILES NORTHWEST OF
HEARTWELL...OR 10 MILES SOUTHEAST OF KEARNEY...MOVING EAST AT 36 MPH.
THE TORNADO WILL BE NEAR...
HEARTWELL AND NORMAN BY 1225 AM CDT
HOLSTEIN BY 1230 AM CDT
LAT...LON 4051 9910 4067 9903 4059 9856 4053 9858
4051 9858 4050 9858 4043 9860
TIME...MOT...LOC 0512Z 284DEG 31KT 4061 9891
$$
HEINLEIN000
WWUS53 KGID 050532
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1230 AM CDT THU JUN 5 2008
NEC001-019-099-050540-
/O.EXP.KGID.TO.W.0059.000000T0000Z-080605T0530Z/
BUFFALO NE-ADAMS NE-KEARNEY NE-
1230 AM CDT THU JUN 5 2008
...THE TORNADO WARNING FOR NORTHERN KEARNEY...WEST CENTRAL ADAMS AND
EXTREME SOUTH CENTRAL BUFFALO COUNTIES HAS EXPIRED...
THE THUNDERSTORM THAT PROMPTED THE WARNING IS NO LONGER PRODUCING A
TORNADO. HOWEVER...THERE IS STILL A SEVERE THUNDERSTORM FOR THIS
AREA AND IS PRODUCING DAMAGING WINDS OF GREATER THAN 70 MPH AND HAIL
UP TO THE SIZE OF GOLF BALLS. A TORNADO WATCH IS IN EFFECT UNTIL 4 AM.
LAT...LON 4051 9910 4067 9903 4059 9856 4053 9858
4051 9858 4050 9858 4043 9860
TIME...MOT...LOC 0513Z 284DEG 31KT 4061 9890
$$
HEINLEINWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 4, 6:09 PM CDT, 5 hours 56 minutes earlier.
Area forecast discussion, Jun 4, 6:09 PM CDT, 5 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
609 PM CDT WED JUN 4 2008
.AVIATION...00Z TAF. THUNDERSTORMS VICINITY OF KGRI TERMINAL
WILL MOST LIKELY CONTINUE FOR THE NEXT FEW HOURS. SOME MVFR
CEILINGS AND VISIBILITIES EXPECTED LATER TONIGHT. MORE
THUNDERSTORMS POSSIBLE TOMORROW AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 252 PM CDT WED JUN 4 2008/
SHORT TERM...TONIGHT THROUGH 12Z FRIDAY. MAIN FORECAST CONCERN WILL
BE SEVERE THUNDERSTORMS TONIGHT AND AGAIN THURSDAY AFTERNOON AND
NIGHT.
SURFACE ANALYSIS INDICATES A WARM FRONT ACROSS NORTHERN KANSAS THIS
AFTERNOON WITH OTHER BOUNDARIES ACROSS SOUTHERN AND CENTRAL NEBRASKA
FROM DIFFERENTIAL HEATING. CURRENT RADAR INDICATES THAT SOME
THUNDERSTORMS HAVE ALREADY DEVELOPED ACROSS CENTRAL NEBRASKA AND
EXPECT THUNDERSTORMS TO CONTINUE TO RAPIDLY DEVELOP ALONG THESE
BOUNDARIES. MUCAPES ARE 3000 TO 4500 J/KG AND BULK SHEAR OVER 60 KTS
SHOULD ALLOW ABOUT ANY THUNDERSTORM TO TAKE OFF RAPIDLY AND
CONTINUE THROUGH THE NIGHT AS THE CAPE AND SHEAR SPREAD ACROSS THE
FORECAST AREA. EXPECT THAT THE STORMS WILL GRADUALLY DIMINISH LATE
TONIGHT.
THE SURFACE LOW CONTINUES ACROSS THE FORECAST AREA ON THURSDAY AND
AN UPPER LOW SWINGS INTO THE AREA. THUNDERSTORMS ARE EXPECTED
DEVELOP TO THE WEST OF THE SURFACE LOW LATE TONIGHT AND SPREAD INTO
THE FORECAST AREA ON THURSDAY. IT LOOKS LIKE A SQUALL LINE WILL
DEVELOP ON THURSDAY AND MOVE THROUGH THE AREA. THIS WILL GIVE
ANOTHER CHANCE FOR SEVERE WEATHER ACROSS THE AREA. THE BETTER
CHANCES FOR SEVERE WEATHER IS IN THE EASTERN PART OF THE FORECAST
AREA...ALTHOUGH EVERYONE HAS A CHANCE OF SEVERE.
LONG TERM...FRIDAY THROUGH WEDNESDAY. FRIDAY SHOULD IN THEORY BE A
DRY DAY AS THE UPPER LOW PRESSURE SYSTEM LIFTS TO THE NORTHERN GREAT
LAKES REGION. ANOTHER LEE TROUGH DEVELOPS ACROSS THE HIGH PLAINS
LATE FRIDAY AHEAD OF ANOTHER DISTURBANCE MOVING THROUGH THE CENTRAL
ROCKIES. THIS PUSHES A BOUNDARY IN FRIDAY NIGHT OR EARLY SATURDAY
SO WILL NEED TO MONITOR THE POTENTIAL FOR CONVECTIVE DEVELOPMENT.
THE BOUNDARY STALLS OVER THE WEEKEND...PROVIDING A FOCUS FOR
THUNDERSTORMS IN THIS TIME FRAME. THE FRONT LIFTS BEGINS TO LIFT
NORTH ON MONDAY...WITH PCPN CHCS CONTINUING...THEN THE FORECAST
DRIES FOR THE REMAINDER OF THE EXTENDED WITH THE BOUNDARY PROGGED TO
OUR NORTH. DIDNT DEVIATE FROM THE HPC FORECAST ON DAYS 6 AND 7 AS
MODELS DIVERGE IN HANDLING OF THE NEXT UPPER TROUGH. OVERALL THE
FRONTAL BOUNDARY POSITION WILL BE THE KEY IN WHETHER OR NOT
CONVECTION DEVELOPS.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR NEZ039>041-046>049-
060>064-072>077-082>087.
KS...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR KSZ005>007-017>019.
&&Hazardous weather outlook, Jun 4, 3:02 PM CDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 302 PM CDT WED JUN 4 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 051200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 302 PM CDT WED JUN 4 2008 ...SIGNIFICANT SEVERE WEATHER EVENT POSSIBLE THROUGH THE EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE EVENING. THESE STORMS ARE EXPECTED TO RAPIDLY BECOME SEVERE...WITH LARGE HAIL TO THE SIZE OF BASEBALLS...DAMAGING WINDS OF 70 MPH...AND TORNADOES ALL POSSIBLE OVER THE ENTIRE OUTLOOK AREA. HEAVY RAINFALL IS ALSO POSSIBLE THIS EVENING AND OVERNIGHT...WHICH MAY COMBINE WITH ALREADY SATURATED SOILS ACROSS MUCH OF THE AREA TO CREATE FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE ONCE AGAIN THURSDAY AFTERNOON AND EVENING. WHILE SEVERE WEATHER IS POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA...THE HIGHEST RISK FOR SEVERE WEATHER WILL BE GENERALLY ALONG AND EAST OF HIGHWAY 281. HAIL UP TO BASEBALL SIZE...STRONG DAMAGING WINDS...TORNADOES...AND HEAVY RAIN WILL ALL BE POSSIBLE. THUNDERSTORM CHANCES RETURN TO THE FORECAST SATURDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THE EVENING TONIGHT. SPOTTER ACTIVATION WILL ALSO BE LIKELY NEEDED THURSDAY AFTERNOON AND EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, Jun 4, 11:27 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1127 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 PM HAIL FAIRFIELD 40.43N 98.10W
06/04/2008 E1.00 INCH CLAY NE LAW ENFORCEMENT
&&
KINGLocal storm report, Jun 4, 11:29 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1129 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM TORNADO 1 NW SMITHFIELD 40.58N 99.75W
06/04/2008 GOSPER NE EMERGENCY MNGR
&&
BALLARDLocal storm report, Jun 4, 11:56 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1156 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 PM HAIL HASTINGS 40.59N 98.39W
06/04/2008 E0.88 INCH ADAMS NE LAW ENFORCEMENT
&&
KINGLocal storm report, Jun 4, 11:57 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1157 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM HAIL SHICKLEY 40.42N 97.72W
06/04/2008 M1.00 INCH FILLMORE NE EMERGENCY MNGR
COVERING THE GROUND
&&
BALLARDLocal storm report, Jun 5, 12:01 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1201 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM HAIL 10 NW MINDEN 40.60N 99.09W
06/04/2008 E2.75 INCH KEARNEY NE LAW ENFORCEMENT
&&
KINGLocal storm report, Jun 5, 12:02 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1202 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM HAIL KEARNEY 40.70N 99.08W
06/05/2008 M2.75 INCH BUFFALO NE TRAINED SPOTTER
&&
BALLARDThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:06 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Howard, Sherman | 39 min |
| Jun 4, 7:09 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney, Phelps | 51 min |
| Jun 4, 7:44 PM CDT | Severe Thunderstorm Warning | GID | Howard, Sherman | 31 min |
| Jun 4, 7:58 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall | 62 min |
| Jun 4, 8:17 PM CDT | Severe Thunderstorm Warning | GID | York | 14 min |
| Jun 4, 8:39 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick | 55 min |
| Jun 4, 8:50 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 40 min |
| Jun 4, 9:01 PM CDT | Severe Thunderstorm Warning | GID | Thayer | 44 min |
| Jun 4, 9:23 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 39 min |
| Jun 4, 9:29 PM CDT | Flash Flood Warning | GID | Thayer | 4 hr |
| Jun 4, 9:30 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer, Webster | 60 min |
| Jun 4, 9:42 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 63 min |
| Jun 4, 9:54 PM CDT | Areal Flood Warning | GID | Hamilton, Merrick, Polk, York | 38 hr |
| Jun 4, 9:59 PM CDT | Areal Flood Warning | GID | Greeley, Howard, Nance, Sherman, Valley | 12 hr |
| Jun 4, 10:07 PM CDT | Areal Flood Warning | GID | Dawson, Gosper, Phelps | 20 hr |
| Jun 4, 10:09 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 66 min |
| Jun 4, 10:15 PM CDT | Areal Flood Warning | GID | Buffalo, Hall | 20 hr |
| Jun 4, 10:28 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 47 min |
| Jun 4, 10:35 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 40 min |
| Jun 4, 10:39 PM CDT | Flash Flood Warning | GID | Nuckolls, Webster | 3 hr |
| Jun 4, 10:41 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 34 min |
| Jun 4, 10:45 PM CDT | Flash Flood Warning | GID | Fillmore | 4 hr |
| Jun 4, 10:55 PM CDT | Tornado Warning | GID | Gosper, Phelps | 20 min |
| Jun 4, 11:10 PM CDT | Tornado Warning | GID | Buffalo, Dawson, Gosper, Phelps | 35 min |
| Jun 4, 11:13 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Franklin, Hall, Hamilton and 5 more | 62 min |
| Jun 4, 11:14 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Gosper | 46 min |
| Jun 4, 11:18 PM CDT | Severe Thunderstorm Warning | GID | Gosper, Kearney, Phelps | 27 min |
| Jun 4, 11:36 PM CDT | Tornado Warning | GID | Buffalo, Dawson, Kearney, Phelps | 24 min |
| Jun 4, 11:38 PM CDT | Flash Flood Warning | GID | Clay | 3 hr |
| Jun 4, 11:40 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Hall, Howard, Sherman | 50 min |
| Jun 4, 11:44 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Furnas, Harlan, Kearney, Phelps | 46 min |
| Jun 4, 11:59 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Howard, Kearney, Phelps and 1 more | 46 min |
| Jun 5, 12:09 AM CDT | Flash Flood Warning | GID | Kearney | 2 hr |
| Jun 5, 12:12 AM CDT | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 24 min |
| Jun 5, 12:15 AM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 60 min |
| Jun 5, 12:29 AM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Franklin, Kearney, Nuckolls, Webster | 46 min |
| Jun 5, 12:42 AM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Clay, Hall, Hamilton, Howard and 3 more | 48 min |
| Jun 5, 12:47 AM CDT | Flash Flood Warning | GID | Adams | 107 min |
| Jun 5, 1:17 AM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Hall, Hamilton, Howard and 6 more | 43 min |
| Jun 5, 1:26 AM CDT | Areal Flood Warning | GID | Nuckolls, Thayer, Webster | 10 hr |
| Jun 5, 1:58 AM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 34 min |
| Jun 5, 2:30 AM CDT | Areal Flood Warning | GID | Adams, Kearney | 18 hr |
| Jun 5, 2:40 AM CDT | Areal Flood Warning | GID | Clay, Fillmore | 32 hr |
| Jun 5, 3:57 AM CDT | Wind Advisory | GID | Adams, Clay, Fillmore, Franklin, Hamilton, Nuckolls and 4 more | 15 hr |
| Jun 5, 9:47 AM CDT | Areal Flood Warning | GID | Howard, Sherman | 26 hr |
| Jun 5, 9:54 AM CDT | River Flood Warning | GID | Nance | 10 hr |
| Jun 5, 9:54 AM CDT | River Flood Warning | GID | Nance | 17 hr |
| Jun 5, 10:15 AM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall, Hamilton, Merrick | 45 min |
| Jun 5, 2:42 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Sherman, Valley | 40 min |
| Jun 5, 2:47 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Kearney | 24 min |
| Jun 5, 3:47 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 43 min |
| Jun 5, 4:22 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper, Harlan, Phelps | 38 min |
| Jun 5, 4:48 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 42 min |
| Jun 5, 4:55 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 35 min |
| Jun 5, 5:20 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Clay, Franklin, Hall, Hamilton and 4 more | 40 min |
| Jun 5, 5:51 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard | 34 min |
| Jun 5, 5:56 PM CDT | Areal Flood Warning | GID | Hall | 54 hr |
| Jun 5, 6:01 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Greeley, Hall, Hamilton and 5 more | 44 min |
Nearby
Tornado Warnings in Nebraska, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.